# SDR CA020507023

- Difficulty date: April 1, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4619303081
- Condition: Spalled
- Location: M/R Gearbox
- Component: Gearbox, 4638001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED FOR METAL CONTAMINATION. DISASSEMBLED OUTER RACE OF BEARING AND IT SHOWS SIGNS OF EXCESSIVE PEELING 14.5 MM BY 78 MM,AREA 1131 SQ MM.
